# SDR TRAX200600411

- Difficulty date: June 21, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 11,517 hours, 9,784 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC 328  LT AILERON CONTROL SYSTEM CABLE CONNECTED TO I/B SIDE OF TENSION REGULATOR TO TBI IN LT MLG WHEEL WELL HAS SEVERAL BROKEN STRANDS.
